# SDR USAA2013061900025

- Difficulty date: May 28, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 42,225 hours, 17,314 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472178208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT RAIL AT FR53+10", Y765.  REPLACED SEAT RAIL AT FR53+10", Y765 IAW SRM 51-72-11 & DWG D53476977.
